# SDR ORJA9796

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 2561 · Life Jacket
- Part: Lifevest
- Part number: P0723103
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFEVEST MISSING AT SEAT 15A.  REPLACED LIFEVEST UNDER SEAT 15A.  (M)
